# SDR CALA0800714

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 42,603 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N3517056
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT STA 333, LBL-20.  REMOVED AND REPLACED FLOOR SUPPORT FITTING AT STA 333, LBL-20.  INSTALLED NEW FASTENERS, REF SRM 51-40-02, REF BOEING DWG 141N5170.
